# SDR CA041130008

- Difficulty date: November 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 758 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Seal
- Condition: Loose
- Location: Flap Actuator
- Component: Actuator, Diamon
- Component part number: 222750010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FLAPS STUCK AT LANDING POSITION DURING WALK AROUND. INSPECTION REVEALED ANOTHER FLAP ACTUATOR SEAL SEPARATION.  A/C HAD JUST UNDERGONE A 200 HR INSPECTION AT WHICH TIME SEAL INSPECTED & FOUND TO BE IN PLACE. SEAL AREA IS COVED BY A COMPOSITE COVER WHICH IS SOMEWHAT SEE THROUGH BUT DOES NOT ALLOW FOR A PHYSICAL CHECK OF SEAL POSITION ONLY A VISUAL.
